... on inhalers and oxygen plus arthritis meds for years oxycodone,oxycontin and Adderall . My oxycontin (oc) were changed 2 months ago to OP written on pill do you think it has anything to do with that?
Wow, I can scarcely believe it; your doctor has replaced oxycodone/oxycontin with... wait for it: oxycodone/oxycontin.
Your problem lies elsewhere.
I looked up the side effects and this is related to what you wrote: You were already taking brand OC and changed to the generic OP, I thought all brand Purdue? OC was long gone but I may be wrong, unless it is something in the new formulation that maybe you are allerigic to that caused this swelling? --A very serious allergic reaction to this drug is rare. However, seek immediate medical attention if you notice any symptoms of a serious allergic reaction, including: rash, itching/swelling (especially of the face/tongue/throat), severe dizziness, trouble breathing.
- OxyContin Information for Consumers
- OxyContin Information for Healthcare Professionals (includes dosage details)
- Side Effects of OxyContin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Jun 2010 • 3 answers
Posted 13 Apr 2012 • 1 answer
Posted 24 Jun 2012 • 2 answers
Posted 16 Jun 2013 • 2 answers
Posted 11 Mar 2015 • 1 answer